# SDR QXEA2016121900801

- Difficulty date: December 12, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,305 hours, 18,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED. REMOVED AND REPLACED THE  SEAT TRACK IAW SRM 51-42-05-02-01 AND DWG:85361501 REV D.
